MAUDE Adverse Event Report: ENDOLOGIX SANTA ROSA ALTO; MAIN BODY

ENDOLOGIX SANTA ROSA ALTO; MAIN BODY
Model Number TV-AB2680-N
Medical Device Problem Code Lack of Effect (4065)
Health Effect - Clinical Codes Aneurysm (1708); Clinical Endoleak (4843)
Date of Event 03/24/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The explanted devices involved in this event were discarded by the hospital; therefore, a return device evaluation will not be performed.Patient medical records and imaging studies have been requested for further evaluation by a clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Event or Problem Description
The patient was treated for an abdominal aortic aneurysm (aaa) with the implant of an afx2 bifurcated stent graft and an afx vela suprarenal on (b)(6) 2018.The patient underwent repair of a type ii endoleak (non-device related) in 2019 (exact date unknown).It was reported on (b)(6) 2022 that aneurysm enlargement with no endoleak was identified.At reintervention on (b)(6) 2022, it was identified that the afx vela suprarenal had migrated approximately 15mm.Clinical assessment of this event determined a type ia endoleak was also present.Reintervention was completed with the implant of the alto abdominal stent graft system.(previously reported under mfr# 2031527-2022-00123).On (b)(6) 2025, it was reported that the patient underwent an explant of the device on (b)(6) 2025 due to an endoleak (indeterminate origin).The patient is reported to be stable and in icu.
 
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.Where possible, it is endologix practice to make at least three good faith efforts to retrieve a reported adverse event/incident related device as well as medical records and medical imaging.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.An evaluation of the devices could not be completed as the explanted devices were discarded by the hospital.A clinical evaluation of the adverse event/incident was completed.An examination of medical records and/or medical imaging received by endologix shows the indeterminate endoleak complaint is unconfirmed.The surgical conversion and explant complaints are confirmed.This is moderately consistent with the reported adverse event/incident.The p2 sealing ring is positioned within the sac which measures 60.4mm in diameter.This is suspicious for a type ia endoleak however, this could not conclusively be determined.An active endoleak was not visible on the computed tomography (ct) scan dated (b)(6) 2025.The clinical assessment determined that there was evidence to reasonably suggest an aneurysm enlargement of 17.8mm occurred that was not included in the event as reported.The aneurysm enlargement was discovered during review of the ct scan dated (b)(6) 2025.Device, user, procedure or anatomy relatedness of this complaint could not be determined.Procedure related harms for this complaint could not be determined.The final patient status was reported as stable in the intensive care unit.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.Corrections: g3: awareness date - updated.H6: investigation finding codes - remove code 3233.H6: investigation conclusion codes - remove code 11.H10/11: additional manufacturer narrative - updated.

Brand Name
ALTO
Common Device Name
MAIN BODY
Manufacturer (Section D)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
santa rosa CA 95403
Manufacturer (Section G)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
santa rosa CA 95403
Manufacturer Contact
gary kirchgater
3910 brickway blvd
santa rosa, CA 95403
8009832284
MDR Report Key21892732
Report Number3008011247-2025-00033
Device Sequence Number12798625
Product Code MIH
UDI-Device Identifier00850007370893
UDI-Public(01)00850007370893(17)211117(10)FS101921-04
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/21/2024
Device Model NumberTV-AB2680-N
Device Lot NumberFS101921-04
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/30/2025
Supplement Date Received by Manufacturer05/27/2025
Initial Report FDA Received Date04/23/2025
Supplement Report FDA Received Date05/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/17/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AFX VELA SUPRARENAL (LN 1985782005); AFX2 BIFURCATED STENT GRAFT (LN 1957668006); CUSTOMSEAL KIT FILL POLYMER (LN FF102221-02); OVATION IX ILIAC LIMB (LN FS041921-15); OVATION IX ILIAC LIMB (LN FS120821-42)
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexMale